High frequency of fatal haemophagocytic lymphohistiocytosis syndrome in enteropathy-associated T cell lymphoma.
Аннотация
INTRODUCTION
Enteropathy-associated T-cell lymphoma is a rare form of T-cell lymphoma associated with a poor prognosis and the relative ineffectiveness of standard chemotherapy. The occurrence of haemophagocytic lymphohistiocytosis has been reported only once with this entity.
PATIENTS AND
METHODS
A retrospective study of 15 patients with enteropathy-associated T-cell lymphoma (type 1 in 12), followed-up in our units, since 1985. Two patients died before starting chemotherapy. The remaining 13 patients were treated with standard chemotherapy (n=7) and purine nucleotide analogues (n=6).
RESULTS
Median follow-up was 8.7 (1-97) months. Surgery was required in 10 patients (66%) for intestinal complications (n=7) or elective small bowel resection (n=3). Survival probability was 40% and 20% at 1 and 5 years, respectively (Kaplan-Meier method). Survival was not significantly different between the two chemotherapy regimens. However, a slight decrease of febrile neutropenia was observed in the purine nucleotide analogues group (p=0.06). Haemophagocytic lymphohistiocytosis occurred in 6/15 (40%) cases. In these six patients, haemophagocytic lymphohistiocytosis was always fatal within 3 months.
CONCLUSION
Enteropathy-associated T-cell lymphoma is associated with a poor outcome, independently of the chemotherapy regimens administered and frequent occurrence of haemophagocytic lymphohistiocytosis. The latter complication should be considered for urgent rescue therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.